# SDR DL757011314

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 51,438 hours, 26,828 cycles
- Engine: Pwa PW2037
- Engine time: 41,974 hours, 21,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716481
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 41,974 hours, 21,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

RT ENG SEC CONTROL STATUS MSG THEN AFTER LEVEL OFF RT ENG STATOR CAUTION MSG, ENG SHUTDOWN. C/A REPLACED ENGINE, FCU, &EEC PER MM,PERFORMED TEST 7 14 AND 15 FROM PFHB. OPS CHKD AND LEAK CHKD OK
